RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 1, Pages 69–73 (Mi ivm9070)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Rellich type inequalities in domains of the Euclidean space

F. G. Avkhadiev

Chair of Function Theory and Approximations, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: For smooth functions supported in a domain of the Euclidean space we investigate two Rellich type inequalities with weights which are powers of the distance function. We prove that for an arbitrary plane domain there exist positive Rellich constants in these inequalities if and only if the boundary of the domain is a uniformly perfect set. Moreover, we obtain explicit estimates of constants in function of geometric domain characteristics. Also, we find sharp constants in these Rellich type inequalities for all non-convex domains of dimension $d\geq2$ provided that the domains satisfy the exterior sphere condition with certain restriction on the radius of spheres.

Keywords: Rellich type inequality, uniformly perfect set, distance function, non-convex domain.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00351-a


Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:1, 60–63

Document Type: Article
UDC: 517.5+517.956.225
Received: 18.05.2015

Citation: F. G. Avkhadiev, “Rellich type inequalities in domains of the Euclidean space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 1, 69–73; Russian Math. (Iz. VUZ), 60:1 (2016), 60–63

Citation in format AMSBIB
\Bibitem{Avk16}
\by F.~G.~Avkhadiev
\paper Rellich type inequalities in domains of the Euclidean space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 1
\pages 69--73
\mathnet{http://mi.mathnet.ru/ivm9070}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 1
\pages 60--63
\crossref{https://doi.org/10.3103/S1066369X16010060}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953311341}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9070
  • http://mi.mathnet.ru/eng/ivm/y2016/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, “Estimates of Hardy–Rellich constants for polyharmonic operators and their generalizations”, Ufa Math. Journal, 9:3 (2017), 8–17  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:163
    Full text:2
    References:68
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017